1 doctor weighed in:

Hi I accidently gave my 3 and a half year old a full teaspoon of Bromfed (brompheniramine) dm syrup will she be ok?

1 doctor weighed in
Dr. Georgia Latham
Family Medicine

In brief: Yes

Encourage her to drink lots of water and/or other fluids (no caffeine).
This will help prevent problems from drying out due to the antihistamine in the Bromfed (brompheniramine). The antihistamine may cause her to be excessively sleepy, and this may be prolonged. Make sure you wake her frequently and get her to drink and she should be okay.

In brief: Yes

Encourage her to drink lots of water and/or other fluids (no caffeine).
This will help prevent problems from drying out due to the antihistamine in the Bromfed (brompheniramine). The antihistamine may cause her to be excessively sleepy, and this may be prolonged. Make sure you wake her frequently and get her to drink and she should be okay.
Dr. Georgia Latham
Dr. Georgia Latham
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available